Translator Disclaimer
1998 Global existence for hyperbolic-parabolic systems with large periodic initial data
Florence Hubert
Differential Integral Equations 11(1): 69-83 (1998).

Abstract

One considers hyperbolic--parabolic systems $ u_t+(f(u))_x=(B(u)u_x)_x$ in one space dimension. For large periodic initial data and for a wide class of such systems, we establish the global existence of ``weak'' solutions. These results can be applied to general systems provided they admit a compact invariant domain. We develop the case of a particular $2\times 2$ system, the Keyfitz--Kranzer system.

Citation

Download Citation

Florence Hubert. "Global existence for hyperbolic-parabolic systems with large periodic initial data." Differential Integral Equations 11 (1) 69 - 83, 1998.

Information

Published: 1998
First available in Project Euclid: 1 May 2013

zbMATH: 1004.35057
MathSciNet: MR1607988

Subjects:
Primary: 35M10
Secondary: 35K45, 35K55, 35L60

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.11 • No. 1 • 1998
Back to Top